Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side affects
Oct 17, 2007

what are the side affects of taking atripila....my boyfriend is taking the pill for 3 days now and for 3 days has been throwing up and sleepy and lose of appitate...what going on

Response from Dr. Henry

Many patients have lots of side effects when first starting HIV meds-even with Atripla. The symptoms usually diminish over the first 1-4 weeks. what you describe seems worse than usual from the gut standpoint. He should discuss with his HIV specialist to see if they can give him something for the symptoms or whether he needs an evaluation. KH



Previous
tinnitus and atripla
Next
Does the anxiety diminish after time with Sustiva?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement